# SDR SIMA2012054001

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 29,149 hours, 26,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2826,  CREW REPORTED CAPTAIN`S FLASHLIGHT HOLDER BROKEN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED HOLDER IAW AMM 33-50-16 AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
